compiz team mailing list archive
Mailing list archive
[Bug 703845] [NEW] something is disabling my visual (desktop) effects
You have been subscribed to a public bug:
I've been having this weird problem ever since upgrading to Lucid -
which was some months ago now - and wonder if anyone has seen similar
behaviour or even knows of a solution.
As I am the sole user of my desktop at work, I always leave the computer
on and myself logged in. However, every Monday morning, when I return to
work after the weekend, I find that my Visual desktop effects setting
has reverted back to "None" from "Extra", so all of my Compiz effects
have been disabled, and quite often my cairo-dock has stopped working
So, at this point, I have to visit the Appearance Preferences->Visual
effects tab and re-enable the effects (which always takes an age as it
decides it has to check for a 3D driver, even though it is already
installed and in use), then browse through ccsm to turn on the compiz
effects once more, and maybe restart cairo-dock.
After doing this, my desktop will be fine - all effects enabled - for
the rest of the week, until the following Monday morning when the damn
thing is disabled again! This happens every week and is getting quite
annoying now. As far as I can remember, it never happened before Lucid.
I've tried saving my session, login out then back in, and even searching
to see if a weekly cron update job is responsible - not that I can see -
but it keeps happening.
** Affects: compiz (Ubuntu)
something is disabling my visual (desktop) effects
You received this bug notification because you are a member of compiz packagers, which is subscribed to compiz in Ubuntu.